# SDR IPXA2023041792896

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 22,992 hours, 13,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Strap
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NABONDING LEAD BROKEN ON L1 CREW DOOR.REMOVED AND REPLACED BONDING LEAD ON L1 CREW DOOR IAW 20-28-11-AND IPC 52-11-01-01A.
